Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 48, NWS Tulsa, OK

April 13, 2022Adair County, Oklahoma; Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2022, 9:04 AM CDT for Adair County, Oklahoma; Washington County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2022, 9:04 AM CDT (14:04 UTC)
Expired
Apr 13, 2022, 9:45 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 68 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.1 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1266 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

552 
WUUS54 KTSA 131404
SVRTSA
ARC143-OKC001-131445-
/O.NEW.KTSA.SV.W.0048.220413T1404Z-220413T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
904 AM CDT Wed Apr 13 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Washington County in northwestern Arkansas...
  Southeastern Adair County in northeastern Oklahoma...

* Until 945 AM CDT.

* At 904 AM CDT, a severe thunderstorm was located 6 miles south of
  Lincoln, moving east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Fayetteville...                   Farmington...
  Prairie Grove...                  Elkins...
  West Fork...                      Lincoln...
  Greenland...                      Winslow...
  Blackburn...                      Devils Den State Park...
  Brentwood...                      Strickler...
  Drake Field Airport...            Goshen...
  Walnut Grove...                   Woolsey...
  Rhea...                           Canehill...
  Odell...                          Morrow...

This includes Interstate 49 between mile markers 41 and 65.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3605 9394 3577 9406 3575 9424 3576 9448
      3573 9449 3571 9466 3607 9438 3615 9392
TIME...MOT...LOC 1404Z 259DEG 41KT 3585 9445 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
168 
WWUS54 KTSA 131416
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
916 AM CDT Wed Apr 13 2022

ARC143-OKC001-131445-
/O.CON.KTSA.SV.W.0048.000000T0000Z-220413T1445Z/
Washington AR-Adair OK-
916 AM CDT Wed Apr 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR WASHINGTON AND SOUTHEASTERN ADAIR COUNTIES...

At 915 AM CDT, a cluster of severe thunderstorms was centered 4 
miles northeast of Strickler, moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Farmington...
Prairie Grove...                  Elkins...
West Fork...                      Lincoln...
Greenland...                      Winslow...
Blackburn...                      Devils Den State Park...
Brentwood...                      Strickler...
Drake Field Airport...            Goshen...
Walnut Grove...                   Woolsey...
Rhea...                           Canehill...
Odell...                          Morrow...

This includes Interstate 49 between mile markers 41 and 65.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3605 9394 3577 9406 3575 9424 3576 9448
      3573 9449 3571 9466 3607 9438 3615 9392
TIME...MOT...LOC 1415Z 255DEG 48KT 3590 9428 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
253 
WWUS54 KTSA 131426
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
926 AM CDT Wed Apr 13 2022

OKC001-131436-
/O.CAN.KTSA.SV.W.0048.000000T0000Z-220413T1445Z/
Adair OK-
926 AM CDT Wed Apr 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3610 9394 3604 9394 3577 9406 3575 9423
      3576 9448 3611 9416 3615 9392
TIME...MOT...LOC 1426Z 259DEG 41KT 3592 9413 

$$

ARC143-131445-
/O.CON.KTSA.SV.W.0048.000000T0000Z-220413T1445Z/
Washington AR-
926 AM CDT Wed Apr 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR EASTERN WASHINGTON COUNTY...

At 926 AM CDT, a severe thunderstorm was located 3 miles east of West
Fork, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Elkins...
West Fork...                      Greenland...
Winslow...                        Devils Den State Park...
Brentwood...                      Strickler...
Drake Field Airport...            Blackburn...
Goshen...                         Wyola...
Tuttle...                         Sulphur City...
Woolsey...                        Mayfield...
Arnett...                         Hicks...
Hogeye...                         Odell...

This includes Interstate 49 between mile markers 41 and 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3610 9394 3604 9394 3577 9406 3575 9423
      3576 9448 3611 9416 3615 9392
TIME...MOT...LOC 1426Z 259DEG 41KT 3592 9413 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
726 
WWUS54 KTSA 131436
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
936 AM CDT Wed Apr 13 2022

ARC143-131446-
/O.EXP.KTSA.SV.W.0048.000000T0000Z-220413T1445Z/
Washington AR-
936 AM CDT Wed Apr 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY WILL
EXPIRE AT 945 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 3610 9394 3604 9394 3577 9406 3575 9423
      3576 9448 3611 9416 3615 9392
TIME...MOT...LOC 1436Z 259DEG 41KT 3594 9400 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:35 AM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Apr 13, 6:35 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
635 AM CDT Wed Apr 13 2022

...New AVIATION...

.SHORT TERM...
(Today)
Issued at 347 AM CDT Wed Apr 13 2022

A cold front has entered northeast Oklahoma early this morning and
is approaching the Interstate 44 corridor at this time. Showers
and thunderstorms are expected to gradually increase in coverage
and intensity over the next few hours, initially behind the
boundary, and eventually along and ahead of the boundary after
sunrise. Some of these storms will likely be strong to severe,
with the greatest severe weather potential being with the storms
along and south of the front. The front and all showers and storms
should clear the forecast area by mid afternoon.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 347 AM CDT Wed Apr 13 2022

A chilly night is in store tonight, with frost and freeze
headlines likely to be needed in many locations. Will let the day
shift take a closer look at which areas will need freeze headlines
as opposed to frost headlines. A brief warming trend will then
take place Thursday through Friday as south winds return.

A cold front will sag slowly south across the area Friday night
into Saturday, setting the stage for a rather chilly Easter
weekend for most locations. A few showers and storms may accompany
this front, with some rain chances persisting through the
weekend. We will continue to trend high temperatures down over the
weekend, and actual values may still end up being several degrees
cooler than even this forecast reflects in some places.

A warming trend will begin early next week, with temperatures
likely to return to near normal levels by the middle of next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 635 AM CDT Wed Apr 13 2022

A cold front, which will have already passed thru the NE OK
terminals, will sweep across the remainder of the region later
today. Showers and storms can be expected along and ahead of the
front from SE OK up into NW AR with vsbys in the MVFR to even IFR
range possible. A period of MVFR cigs can be expected ahead of
and just behind fropa, with a brief period of IFR cigs at the far
NW AR sites. Gusty south to southwest winds will become gusty
northwest winds. TAFs will trend back toward VFR by the end of the
day and winds will become light tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  35  70  49 /  70   0   0   0
FSM   71  37  71  46 /  60   0   0   0
MLC   69  36  71  51 /  70   0   0   0
BVO   58  30  69  44 /  30   0   0   0
FYV   63  31  66  44 /  80   0   0   0
BYV   64  33  66  46 /  80   0   0   0
MKO   67  35  70  47 /  80   0   0   0
MIO   56  33  65  44 /  80   0   0   0
F10   65  36  71  49 /  70   0   0   0
HHW   74  39  72  49 /  60   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...05
LONG TERM....05
AVIATION...30
Hazardous weather outlook, Apr 13, 5:15 AM CDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
515 AM CDT Wed Apr 13 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
515 AM CDT Wed Apr 13 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Northwest Arkansas and Far Eastern Oklahoma.
	ONSET...Mid Morning.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Southeast of Interstate 44.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northwest Arkansas and Far Eastern Oklahoma.
	ONSET...Mid Morning.

HEAVY RAIN.
	RISK...Limited.
	AREA...Southeast of Interstate 44.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Mainly West of Highway 75 in Northeast Oklahoma.
	ONSET...This Afternoon.

DISCUSSION...
A cold front has entered northeast Oklahoma early this morning
and will sweep southeast through the rest of eastern Oklahoma and
northwest Arkansas by early afternoon. Showers and a few
thunderstorms are beginning to develop along and north of the
front, and this activity will continue to increase this morning.
Additional showers and storms are expected to develop ahead of the
front this morning, and these storms will have the highest severe
weather potential. Large hail and damaging winds will be the
biggest threats, but a tornado or two will also be possible later
this morning into early afternoon across parts of northwest
Arkansas and far eastern Oklahoma. Locally heavy rainfall may also
result in localized flooding in a few spots.

Gusty northwest winds behind the cold front will result in a
limited fire danger this afternoon, mainly to the west of Highway
75 in northeast Oklahoma where rainfall amounts this morning will
be quite light.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential.
SATURDAY...Thunderstorm Potential...High Wind Potential.
SUNDAY...Thunderstorm Potential.
MONDAY and TUESDAY...No Hazards.

EXTENDED DISCUSSION...
Another cold front will sag south across the area Friday night and
early Saturday. A few thunderstorms may occur near and north of
this front late Friday through the weekend.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 13, 6:41 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
641 AM CDT Wed Apr 13 2022

OKZ065>067-070-071-131215-
Muskogee OK-Okmulgee OK-Okfuskee OK-Wagoner OK-McIntosh OK-
641 AM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of northwestern
McIntosh, southern Wagoner, northwestern Muskogee, Okmulgee and
southeastern Okfuskee Counties through 715 AM CDT...

At 641 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles east of Bald Hill to 5 miles north of
Wetumka. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Muskogee...                       Okmulgee...
Wagoner...                        Coweta...
Henryetta...                      Haskell...
Morris...                         Weleetka...
Dewar...                          Okay...
Porter...                         Schulter...
Taft...                           Boynton...
Grayson...                        Council Hill...
Hoffman...                        Tullahassee...
Clearview...                      Stonebluff...

This includes Interstate 40 in Oklahoma between mile markers 224 and
251.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3590 9578 3590 9576 3596 9572 3597 9528
      3589 9527 3527 9593 3527 9598 3529 9598
      3529 9637
TIME...MOT...LOC 1141Z 237DEG 59KT 3576 9577 3532 9627

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 13, 7:15 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
715 AM CDT Wed Apr 13 2022

OKZ065>068-070-071-131300-
Muskogee OK-Okmulgee OK-Cherokee OK-Okfuskee OK-Wagoner OK-
McIntosh OK-
715 AM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of McIntosh,
southeastern Wagoner, southwestern Cherokee, Muskogee, southern
Okmulgee and southeastern Okfuskee Counties through 800 AM CDT...

At 714 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Muskogee to 4 miles
northeast of Wetumka. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Muskogee...                       Okmulgee...
Henryetta...                      Fort Gibson...
Checotah...                       Haskell...
Morris...                         Weleetka...
Dewar...                          Okay...
Porter...                         Schulter...
Oktaha...                         Braggs...
Taft...                           Boynton...
Grayson...                        Council Hill...
Hanna...                          Rentiesville...

This includes Interstate 40 in Oklahoma between mile markers 227 and
270.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3596 9548 3572 9488 3564 9504 3564 9512
      3560 9513 3516 9598 3529 9598 3530 9636
TIME...MOT...LOC 1214Z 241DEG 25KT 3578 9533 3526 9618

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 13, 7:16 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
716 AM CDT Wed Apr 13 2022

ARZ001-010-OKZ069-131300-
Benton AR-Washington AR-Adair OK-
716 AM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of Benton, northwestern
Washington and northern Adair Counties through 800 AM CDT...

At 716 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles west of Seligman to 3 miles north of
Christie. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Springdale...                     Rogers...
Bentonville...                    Siloam Springs...
Bella Vista...                    Lowell...
Pea Ridge...                      Gentry...
Tontitown...                      Bethel Heights...
Lincoln...                        Cave Springs...
Decatur...                        Westville...
Highfill...                       Garfield...
Gateway...                        Watts...
Springtown...                     Christie...

This includes Interstate 49 between mile markers 72 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3583 9453 3593 9480 3598 9480 3616 9461
      3616 9456 3621 9457 3648 9429 3650 9387
      3649 9387
TIME...MOT...LOC 1216Z 236DEG 34KT 3652 9402 3601 9467

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 13, 8:05 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
805 AM CDT Wed Apr 13 2022

OKZ071-073-131345-
Pittsburg OK-McIntosh OK-
805 AM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of southwestern McIntosh
and northwestern Pittsburg Counties through 845 AM CDT...

At 805 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Hanna to 3 miles northwest of Stuart.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Crowder...                        Canadian...
Indianola...                      Ashland...
Haywood...                        Scipio...
Arpelar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3505 9609 3506 9607 3508 9606 3512 9603
      3512 9601 3514 9601 3515 9598 3518 9597
      3526 9552 3474 9609
TIME...MOT...LOC 1305Z 262DEG 17KT 3522 9589 3495 9613

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 13, 8:08 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
808 AM CDT Wed Apr 13 2022

OKZ067-068-070-131345-
Muskogee OK-Cherokee OK-Wagoner OK-
808 AM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of southeastern Wagoner,
central Cherokee and northern Muskogee Counties through 845 AM CDT...

At 808 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Hulbert to 2 miles northwest
of Oktaha. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Fort Gibson...                    Okay...
Hulbert...                        Braggs...
Eldon...                          Sequoyah State Park...
Pumpkin Center...                 Wainwright...
Summit...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3593 9480 3567 9514 3559 9564 3591 9533
      3597 9480
TIME...MOT...LOC 1308Z 247DEG 44KT 3590 9510 3560 9550

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 13, 8:30 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
830 AM CDT Wed Apr 13 2022

ARZ001-010-OKZ068>070-072-131415-
Benton AR-Washington AR-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
830 AM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of southwestern Benton,
northwestern Washington, northwestern Sequoyah, Adair, southeastern
Cherokee and southeastern Muskogee Counties through 915 AM CDT...

At 829 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near West Siloam Springs to 3 miles northeast of
Lake Tenkiller State Park to 2 miles northwest of Warner. Movement
was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Siloam Springs...                 Stilwell...
Tontitown...                      Lincoln...
Warner...                         Westville...
Vian...                           Gore...
West Siloam Springs...            Porum...
Webbers Falls...                  Watts...
Marble City...                    Braggs...
Adair State Park...               Christie...
Greenleaf State Park...           Cincinnati...
Pumpkin Center...                 Maryetta...

This includes Interstate 40 in Oklahoma between mile markers 274 and
295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3562 9474 3530 9533 3538 9535 3555 9535
      3555 9538 3563 9540 3584 9497 3616 9458
      3616 9456 3618 9457 3620 9454 3621 9420
TIME...MOT...LOC 1329Z 242DEG 30KT 3616 9459 3565 9501 3551 9534

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 6:41 AM CDTSpecial Weather StatementTSAOkmulgee, Wagoner34 min
Apr 13, 7:15 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee45 min
Apr 13, 7:16 AM CDTSpecial Weather StatementTSAAdair44 min
Apr 13, 7:38 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner4 hr
Apr 13, 7:55 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee50 min
Apr 13, 8:00 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner4 hr
Apr 13, 8:05 AM CDTSpecial Weather StatementTSAPittsburg40 min
Apr 13, 8:08 AM CDTSpecial Weather StatementTSACherokee37 min
Apr 13, 8:30 AM CDTSpecial Weather StatementTSAAdair, Muskogee45 min
Apr 13, 9:21 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee3 hr
Apr 13, 9:49 AM CDTRiver Flood WarningTSACherokee43 hr
Apr 13, 9:49 AM CDTRiver Flood AdvisoryTSACherokee, Delaware18 hr
Apr 13, 9:49 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware4 hr
Apr 13, 1:50 PM CDTRiver Flood WarningTSAAdair, Delaware18 hr
Apr 13, 1:51 PM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware24 hr
Apr 13, 2:41 PM CDTFrost AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more18 hr
Apr 13, 2:41 PM CDTFreeze WarningTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more18 hr
Apr 13, 8:43 AM CDTFlash Flood WarningTSABenton4 hr
Apr 13, 9:19 AM CDTSpecial Weather StatementTSACarroll26 min
Apr 13, 9:34 AM CDTSpecial Weather StatementTSACarroll, Crawford, Franklin, Madison, Washington26 min
Apr 13, 9:59 AM CDTSpecial Weather StatementTSACrawford, Franklin, Madison31 min
Apr 13, 10:11 AM CDTAreal Flood AdvisoryTSACarroll, Madison, Washington4 hr
Apr 13, 10:30 AM CDTSpecial Weather StatementTSACarroll, Madison30 min
Apr 13, 10:46 AM CDTFlash Flood WarningTSACarroll, Crawford, Franklin, Madison, Washington4 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.